The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2004"

AuteursK.W. Ng, Q. Tang
TitelAsymptotic behavior of tail and local probablities for sums of subexponential random variables
TijdschriftJournal of Applied Probability
Jaargang41
Jaar2004
Nummer1
Pagina's108-116
ISSN00219002
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingLet {Xk, k ? 1} be a sequence of independently and identically distributed random variables with common subexponential distribution function concentrated on (-?,?), and let ? be a nonnegative and integer-valued random variable with a finite mean and which is independent of the sequence {Xk, k ? 1}. This paper investigates asymptotic behavior of the tail probabilities P(? > x) and the local probabilities P(x < ? ? x + h) of the quantities X(n) = max0?k?nXk, Sn = ?k=0nXk and S(n) = max0?k?nSk for n ? 1, and their randomized versions X(?), S? and S(?), where X0 = 0 by convention and h > 0 is arbitrarily fixed.
Soort documentArtikel
Document finderUvA-Linker